# SDR HNAA2013091700497

- Difficulty date: September 15, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,487 hours, 69,588 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21565
- Part serial: 4227P
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE SMOKED DURING TAXI IN.  R & R NR 2 BRAKE ASSY IAW W/C 32-10-03I AND 32-41-11X.
